# SDR IPXA10158826

- Difficulty date: March 3, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 5,881 hours, 3,612 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327074500000
- Part serial: A1029772
- Condition: Broken
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN DECK CARGO COMPARTMENT FLOORBOARD 231SG IS BROKEN.  ACCOMPLISHED REPAIR IAW SRM 53-10-20 PARA 8.B FIG 203.
